null

Choose your FREE gift for orders over $90*

Dymadon Paracetamol for Kids 2-12Yrs Strawberry 200mL


(No reviews yet) Write a Review
$16.19
(You save $3.06 )

or make 4 interest-free payments of $4.05 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Dymadon for Kids provides gentle, effective temporary relief from pain and fever for your baby associated with:

  • Headache
  • Earache
  • Immunisation
  • Symptoms of cold and flu
  • Teething or Toothache

 

Key Features

  • Comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.
  • Great Strawberry Flavour & colour free
  • Safe from 1 month of age

 

Directions for Use

Recommended paracetamol for babies dosage based on 15mg of paracetamol per kg of body weight. See pack for full dosage chart.
Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.

Shake bottle, measure the required amount in the dose device provided. Either drop directly onto the child’s tongue, or mix with a little juice or water first.

Warnings

The recommended dose for children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle. Do not exceed the recommended dose unless directed by your doctor.

Keep out of reach of children.

Do not use Dymadon for Babies:

  • For infants under 1 month.
  • If your child is using other medicines containing paracetamol, except on medical advice.
  • For more than 48 hrs at a time, except on medical advice.
  • If any of the seals on this package are broke.
  • If the package use-by date has expired.

Check with your doctor before use if your child:

  • Has liver or kidney problems.
  • Weighs less than 4kg or more than 12kg.

Stop use and tell your doctor if your child:

  • Has an allergic reaction, shortness of breath or wheezing after taking Dymadon for Babies.

Ingredients

The active ingredient is paracetamol 50mg (in each mL)

SKU:
321016